# SDR DXTA2023011678590

- Difficulty date: January 15, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N166QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9545
- Aircraft time: 2,973 hours, 1,035 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Bent
- Location: Door Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR CAS MESSAGE CAME ON ABOUT 1 HOUR INTO THE FLIGHT AT FL380.  I NOTED THE DOOR SEAL ACTIVATION WHEN I SHUT THE DOOR ON THE GROUND BEFORE THE FLIGHT.  PRESSUISATION WORKED NORMAL ALL THE WAY UNTIL LANDING. POWERED UP AIRCRAFT AND VERIFIED FAULT. CHECKED THE OMS FOR FAULT CODES AND HAD A FAULT FOR GLOCK SENSOR. REMOVED SECOND STEP LIGHT AND INSPECTED THE G-LOCKS AND G-LOCK SENSORS AND FOUND #1 G-LOCK SENSOR BRACKET WAS BENT AWAY FROM G-LOCK. STRAIGHTEN OUT G-LOCK SENSOR BRACKET AND MEASURED THE GAP TO MAKE SURE IT WAS WITH IN LIMITS. OPENED AND CLOSED MED 5 TIMES AND WAITED TEN MINUTES IN BETWEEN OPEN AND CLOSE TO SEE IF THE PAXC DOOR CAS MESSAGE WOULD APPEAR. NO MESSAGE APPEARED, CONTACTED MCC AND INFORMED THEM OF THE FINDINGS AND SAID TO SIGN OFF OPS CHECK GOOD. ALL WORK WAS DONE IAW GL-6000 AMM 33-21-01 AND 52-11-01.
